# SDR AALA20131030022

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 57,346 hours, 6,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR SEAT 40G MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT NEAR 40G.  OPERATIONS CHECKED NORMAL.
